# SDR SWIA201642883

- Difficulty date: November 8, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 34,084 hours, 20,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT LOWER SILL AFT HANDRAIL CUTOUT HAS CORROSION. REMOVED AND REPLACED WITH A NEW LOWER SILL AFT CUP IAW SRM.
